# SDR DALA2017021801391

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 64,302 hours, 17,564 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTT APU BAY ACCESS DOOR AFT LOWER CORNER SKIN CRACKED.    REPAIRED AREA IAW SRM.
